# SDR AALA201907059022

- Difficulty date: July 4, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 72,795 hours, 27,874 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Electrical Sys
- Condition: Fire
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F

## Discrepancy

AIRCRAFT WAS GROUNDED: DUE TO ELECTRICAL FIRE ON APU START DISCHARGED APU FIRE BOTTLE. REMOVED AND REPLACED APU FIRE EXTINGUISHING BOTTLE (11WF) IAW AMM 26-22-41-0401. OPS TEST NORMAL.  ALSO INSPECTED APU AND APU COMPARTMENT IAW AMM 49-00-00-200-001-A.  NO DEFECTS NOTED.
